# SDR 06FDEA1136

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AN ANGLE AND SPLICE REPAIR ON FWD CARGO DOOR FWD PAN CLOSE TO THE UPPER CORNER.  REMOVED AND REPLACED REPAIR IAW SRM 52-10-00 FIG 17 VOL 1.  FAB PART IAW DETAIL PART TRAVELER N01205 AND SRM 52-10-00 FIG 17 VOL 1.
